# SDR 97UAL900883

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7443U
- Make and model: Boeing 727222
- Aircraft serial: 21897
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 10614465
- Condition: Collapsed
- Location: Bs 773
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO EQUIPMENT COOLING LIGHT IS ON.  CABIN PRESSURE IS GREATER THAN 3.0 PSID.  *S/D*  EQUIPMENT COOLING EXHAUST FLEX HOSE COLLAPSED AND OBSTRUCTED AIRFLOW.  REPLACED HOSE PART NUMBER 10-61446-5 AT STATION 773-546.
